omeprazole - will this affect diet

Discussion in 'Lipotrim Forum' started by pineda, 18 August 2009 Social URL.

  1. pineda

    pineda Member

    Posts:
    47
    Likes Received:
    2
    Start Weight:
    19st9lb
    Current Weight:
    19st9lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    hi everyone

    just been reading through some threads and now im worried because I have taken an "omprazole" this morning as I suffer with build up of acid in my stomache.. does anyone know if these tablets are a problems with LT?

    thanks :cry:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Doirin

    Doirin Positivity is the key

    Posts:
    1,602
    Likes Received:
    31
    Start Weight:
    20st5lb
    Current Weight:
    14st1lb
    Goal Weight:
    13st3lb
    Lost(%):
    6st4lb(30.88%)
    Diet:
    Lipotrim, now weight watchers
    Hi,
    never heard of them sorry, but ask chemist or LT directly and they should let you know.
    Best of luck.
    Doirin
     
  4. hastie

    hastie New Member

    Posts:
    1
    Likes Received:
    0
    Hi

    I am about to start the Lipotrim Programme. I too take the same medication as you and I checked with my doctor and she said there were no problems with the medication that i take so keep taking the tablets!
     
  5. pineda

    pineda Member

    Posts:
    47
    Likes Received:
    2
    Start Weight:
    19st9lb
    Current Weight:
    19st9lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    awww thanks for that - i feel a lot better now....... i got no intention of stopping this LT programme for anything. This is my last resort and i am going to make sure i give it everything i got.....
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...